# SDR MASA200700390

- Difficulty date: July 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 26,032 hours, 25,822 cycles
- Engine: Pwa PW123D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311669101
- Part serial: 21A504
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 10,606 hours, 11,265 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7086	DEN.  SMOKE IN COCKPIT AFTER NR 1 ENGINE START.  MX REMOVED AND REPLACED NR 1 IBV AND P2.5 AND 3 AIR SWITCHING VALVE OPS CHECKED GOOD.
